# SDR 20000620SH013

- Difficulty date: May 16, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Part serial: 2736
- Condition: Inoperative
- Location: Cockpit
- Part time: 10,585 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GYRO INOPERATIVE.  (X)
